# SDR DXTA2010072604172

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 1,426 hours, 1,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: GPP125066
- Part serial: 0727223
- Condition: Inoperative
- Location: Mlg
- Part time: 1,215 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXING OUT GOT LOW BRAKE PRESS/ANTISKID INOP ANNUCIATOR WITH THE POWER BRAKES CIRCUIT BREAKER POPPED. RESET, 20 SECONDS LATER THE POWER BRAKES CIRCUIT BREAKER POPPED AGAIN.   R & R HIGH AND LOW PRESSURE SWITCHES AT CUSTOMER REQUEST. R & R BRAKE MOTOR RELAY. OPS AND LEAK CHECKS GOOD.  BLED BRAKE SYS IAW M & M 32-42-05 AND 32-42-00.
